# SDR R61A20110454

- Difficulty date: December 29, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 11,588 hours, 9,183 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: SP21619A
- Condition: Corroded
- Location: Service Door
- Part time: 11,588 hours, 9,183 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** LEVEL 2 CORROSION WAS FOUND ON THE AFT SERVICE DOOR SNUBBER.  MAINTENANCE REMOVED AND REPLACED THE AFT SERVICE DOOR DAMPER IAW EMB 175 AMM 52-42-27.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
